# SDR USAA2010032390630

- Difficulty date: March 22, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 31,193 hours, 11,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3489
- Condition: Low Pressure
- Location: L1 Door
- Part time: 31,193 hours, 11,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 665 - SEA - EES - L-1 DOOR ASSIST BOTTLE HAS LOW PRESSURE.  SERVICED L-1 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
